MathSciNet Relay Station
MathSciNet bibliographic data
MR2550194 (2010k:46025) 46B28 (47B10 47L20)
Lima, Åsvald; Lima, Vegard; Oja, Eve Bounded approximation properties via integral and nuclear operators. Proc. Amer. Math. Soc. 138 (2010), no. 1, 287–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement